Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some extremal $2$-bases

Authors: J. Riddell and C. Chan
Journal: Math. Comp. 32 (1978), 630-634
MSC: Primary 10L05
MathSciNet review: 0476685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of a computer search, some extremal additive bases have been constructed which have heretofore been unknown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10L05

Retrieve articles in all journals with MSC: 10L05

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society